MathSciNet Relay Station
MathSciNet bibliographic data
MR1394950 (98b:05101) 05E05 (14C17 14M15 82B23)
Fomin, Sergey; Kirillov, Anatol N. The Yang-Baxter equation, symmetric functions, and Schubert polynomials. Proceedings of the 5th Conference on Formal Power Series and Algebraic Combinatorics (Florence, 1993). Discrete Math. 153 (1996), no. 1-3, 123–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement